# SDR RRXA99439

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO GUSSET AT STA 1040 BL 17L.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR GUSSET IAW DAC DWG 5779948 AND 51-1-21.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
